# SDR SWIA201125558

- Difficulty date: January 24, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 27,420 hours, 39,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD OVERHEAD LIGHT IS OUT.  (FLT 7038)  RELAMPED OVERHEAD LIGHT.
